# SDR DALA2021031901596

- Difficulty date: March 17, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 78,148 hours, 25,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS: 2R. CORRECTIVE ACTION: SECURED EXIT SIGN COVER AS REQUIRED. CKS NML. (1757533)
